# SDR SIMA20130325001

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 26,623 hours, 22,370 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1137
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2776 THE CREW REPORTED THEY RECEIVED A LANDING GEAR/GROUND FAIL MESSAGE ON UPON RETRACTING GEAR.  THE MESSAGE STAYED ON THE ENTIRE FLIGHT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RIGHT MAIN LANDING GEAR AFT WEIGHT ON WHEELS SWITCH BRACKET LOOSE.  RE-SECUERD BRACKET IAW ELEB CMM 32-10-01 & PERFORMED OPERATIONAL CHECK IAW ETN-EM-32-245.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONINC UNIT IAW EMB 140 AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
